# SDR SWAA000167

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EXTERNAL FUSELAGE SKIN CRACKED, BS 500A, STRINGER 10L.  REPAIRED SKIN PER SRM.
